# SDR 03FDEA01220

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I\B FLAP HINGE BRACKET LOWER O\B BOLT HOLE BORE PITTED.  FACT  04AUG03  05:45  BFM R  COMPLIED WITH EA 8-5740-70995 WINGS- LEFT I/B FLAP, HINGE ASSY ATTACH LUG REWORK AT MAE.
